Post # 1
OK Ladies – I need some help on how to keep from “flowing” on my honeymoon. Yes, I know I should just call dr/pharma but this is more fun. Here are the facts:
– on the pill for 2 years (Lutera, generic for something)
– was supposed to start cycle on Monday (no way I’m pregnant…wedding night was only 10 days ago, no intercourse prior)
– Today is Tuesday and still no cycle. I’m on my inactive pills now
– Leave for Honeymoon on Sunday
– If I don’t get my period in the next couple days, then I will certainly be, ahem, “unclean” for our fabulous honeymoon. Is there anything I can do to stop it since I’ve already gone for 3 days of inactive pills.
Post # 3
If you start a new pack you should be fine, you might have some spotting but it will go away after you take the pills for a couple days.
Post # 4
sometimes I dont get my period until the last couple inactive pills and its just very light for a day or 2. I dont know what yours are like though. as the PP said you could just start a new pack and you might have some light spotting and cramping but it wont ruin your fun
Post # 5
that sounds simple enough. I wasn’t sure if that had worked for others in the past so your responses are helpful! Thanks much!
Post # 6
your welcome, when I did it I spotted for a day or 2 and cramped for 2 or 3 days so I would do it today or tomorrow so your not feeling crampy on Sunday
Post # 7
I agree that I usually got my period near the end of the inactive pills. I would just start the active pills from the next pack now.
Post # 8
I continuous cycle (not taking the inactive pills and just starting a new pack) and only have a couple periods a year. Like a pp said just start a new pack now and you should be ok. Don’t wait more than three days or you will still get a period though.
Post # 9
I have started a pack in my week off, my next period was the most hellish period I have ever had in my entire life. I have never hurt so much. I’m not sure I will ever mess with pills again.